5600 Publications

1977 | Preprint | PUB-ID: 2336592
Baier, R., & Petersson, B. (1977). Opposite Side Correlations at Large p(T) and the Quark-Parton Model
PUB
 
1977 | Journal Article | PUB-ID: 2326273
Kögerler, R., & Schildknecht, D. (1977). DEEP INELASTIC ELECTRON-SCATTERING AND RISING OMEGA(NU-)-OMEGA(NU) RATIO. Physics Letters B, 66(5), 461-467. doi:10.1016/0370-2693(77)90587-1
PUB | DOI | WoS | Inspire
 
1977 | Journal Article | PUB-ID: 2326277
CRAIGIE, N. S., & Schildknecht, D. (1977). REAPPRAISAL OF KNOWN SOURCES OF PROMPT ELECTRONS AND PHOTONS FROM HADRON COLLISIONS. Nuclear Physics B, 118(3-4), 311-332. doi:10.1016/0550-3213(77)90311-X
PUB | DOI | WoS
 
1977 | Journal Article | PUB-ID: 1630188
Baier, R., & BOPP, F. W. (1977). FLOW OF LEADING CHARGES. ACTA PHYSICA AUSTRIACA, 46(4), 251-265.
PUB | WoS
 
1977 | Journal Article | PUB-ID: 1630178
Miller, D. (1977). THERMODYNAMICS OF A PION GAS. PHYSICS LETTERS A, 61(5), 291-292. doi:10.1016/0375-9601(77)90616-8
PUB | DOI | WoS | Inspire
 
1977 | Journal Article | PUB-ID: 1630209
Blanchard, P., & REED, M. (1977). DIFFUSION-THEORY FOR 3-DIMENSIONAL SINE-GORDON EQUATION. ANNALES DE L INSTITUT HENRI POINCARE SECTION A PHYSIQUE THEORIQUE, 26(2), 163-180.
PUB | WoS
 
1977 | Journal Article | PUB-ID: 1663841
DEGROOT, E. H., & Satz, H. (1977). QUANTUM STATISTICS AND UNCORRELATED JET MODEL AT HIGH-ENERGY. NUCLEAR PHYSICS B, 130(2), 257-268. doi:10.1016/0550-3213(77)90106-7
PUB | DOI | WoS | Inspire
 
1977 | Journal Article | PUB-ID: 1630224
Satz, H. (1977). QUARK INTERACTIONS AND UNIVERSAL MULTIHADRON JETS. NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA A-NUCLEI PARTICLES AND FIELDS, 37(2), 141-150. doi:10.1007/BF02813384
PUB | DOI | WoS | Inspire
 
1977 | Journal Article | PUB-ID: 1630120
Faisal, F. (1977). COHERENT PROPAGATION OF 2-PHOTON QUASI-RESONANT PULSES IN A MEDIUM OF MULTILEVEL ATOMS. JOURNAL OF PHYSICS B-ATOMIC MOLECULAR AND OPTICAL PHYSICS, 10(10), 2003-2010. doi:10.1088/0022-3700/10/10/029
PUB | DOI | WoS
 
1977 | Journal Article | PUB-ID: 1630258
Faisal, F. (1977). EXACT SOLUTION OF AF COHERENT PULSE-PROPAGATION EQUATIONS. PHYSICS LETTERS A, 60(4), 295-296. doi:10.1016/0375-9601(77)90103-7
PUB | DOI | WoS
 

Filters and Search Terms

Search

Filter Publications

Display / Sort

Export